# SDR JR2R20220728997

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 13,775 hours, 8,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 13,775 hours, 8,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MOP SILL CORRODED AT FS89-FS90
